Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
About
About the Journal
Submissions
Privacy Statement
Editorial Team
Author Guidelines
Archives
Current
Forthcoming Articles
Indexing
Special Issues
Publication Ethics
Subscription
Announcements
Contact
Creative Commons Licence
Search
Register
Login
Home
/
Archives
/
Vol. 12 No. 1 (2021)
Vol. 12 No. 1 (2021)
Published:
07-04-2021
Research Article
The Arithmetic of Generalization for General Products of Monoids
Suha A. Wazzan
1 - 10
195
PDF
189
Monotone Iterative Technique for Nonlinear Impulsive Conformable Fractional Differential Equations With Delay
Chatthai Thaiprayoon, Sotiris K. Ntouyas, Jessada Tariboon
11 - 27
263
PDF
223
Convergence and Stability of a Perturbed Mann Iterative Algorithm with Errors for a System of Generalized Variational-Like Inclusion Problems in
q
-uniformly smooth Banach Spaces
Jong Kyu Kim, Mohammad Iqbal Bhat, Sumeera Shafi
29 - 50
768
PDF
195
Solution of Fractional Telegraph Equations by Conformable Double Convolution Laplace Transform
Waleed M. Osman, Tarig M. Elzaki, Nagat A. A. Siddig
51 - 58
394
PDF
325
Some Results on 2-Vertex Switching in Joints
C. Jayasekaran, J. Christabel Sudha, M. Ashwin Shijo
59 - 69
261
PDF
241
Binomial Transform of the Generalized Third Order Pell Sequence
Yüksel Soykan
71 - 94
221
PDF
238
Stability Analysis of a Fractional Order Discrete Anti-Periodic Boundary Value Problem
A. George Maria Selvam, Mary Jacintha, R. Dhineshbabu
95 - 107
202
PDF
203
Isomorphism Theorems on Intuitionistic Fuzzy Abstract Algebras
Gökhan í‡uvalcıoğlu, Sinem Tarsuslu (Yılmaz)
109 - 126
281
PDF
255
Fixed Point Results for
(
α
-
β
k
,
ϕ
-
ψ
)
Integral Type Contraction Mappings in Fuzzy Metrics
Rakesh Tiwari, Shraddha Rajput
127 - 143
183
PDF
212
Variational Analysis of an Electro-Elasto-Viscoplastic Contact Problem With Friction and Wear
Khezzani Rimi, Tedjani Hadj Ammar
145 - 159
262
PDF
230
On Commutativity of Near-Rings with Outer
(
σ
,
τ
)
-
n
-derivations
Utsanee Leerawat, Pitipong Aroonruviwat
161 - 169
200
PDF
192
Generalized Arithmetic Graphs With Equal and Unequal Powers of Annihilator Domination Number
P. Aparna, K. V. Suryanarayana Rao, E. Keshava Reddy
171 - 187
221
PDF
197
Some Properties of a Generalized Integral Operator
S. Yalçın, S. R. Swamy, N. Magesh, J. Nirmala
189 - 198
238
PDF
212
Formulation and Investigation of an Integral Equation for Characteristic Functions of Positive Random Variables
Constantinos T. Artikis
199 - 202
159
PDF
171
A Note on the Double Total Graph
T
u
(
Γ
(
R
)
)
and
T
u
(
Γ
(
Z
n
×
Z
m
)
)
Ngangom Rojitkumar Singh, Sanghita Dutta
203 - 211
178
PDF
236
D
-squares and
E
-squares
Preethi C. S., Minikumari N. S., Jeeja A. V.
213 - 219
153
PDF
162
Some Spectra of Superposition Operators Generated by an Exponential Function
Sanela Halilović
221 - 229
177
PDF
179
Make a Submission
Make a Submission
Indexed in
Keywords
Fixed point
Common fixed point
Convergence
Soft set
Stability
Inequality
MHD
Laplace transform
Boundary layer
Thermophoresis
Decision making
Frame